# SDR CALA2019081091322

- Difficulty date: August 5, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 48,349 hours, 15,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N105069
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO LH FRAME UPPER FLANGE AT STA 1480 BETWEEN STR 26L-27L RG11.REF ENGINEERING CHECKED LIMITS TO DENT ON LH FRAME UPPER FLANGE AT STA 26L; L=1. 0", W=.90", D=.045". OUT OF LIMITS IAW SRM 53-00-07 AD1 PG 101 FIG 101, REPAIRED DENT IAW EC/RA 5310-07647.
